# SDR REXA2019111281586

- Difficulty date: October 18, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT CHANNEL @ FS 484.0 RBL 36 IB LEG CRACKED
LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE IB CLIP PN 601R31171-9 ON PRESSURE FLOOR SUPPORT CHANNEL AT FS 484 RBL 36 IAW CRJ 200 SRM 51-40-11 TR 51-42- AND 51-42-21.
